Volume 19, issue 6 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
The $\infty$–categorical Eckmann–Hilton argument

Tomer M Schlank and Lior Yanovski

Algebraic & Geometric Topology 19 (2019) 3119–3170
Abstract

We define a reduced –operad P to be d–connected if the spaces P(n) of n–ary operations are d–connected for all n 0. Let P and Q be two reduced –operads. We prove that if P is d1–connected and Q is d2–connected, then their Boardman–Vogt tensor product PQ is (d1+d2+2)–connected. We consider this to be a natural –categorical generalization of the classical Eckmann–Hilton argument.

Keywords
Eckmann–Hilton argument, infinity operads
Mathematical Subject Classification 2010
Primary: 18D05, 18D50, 55P48
References
Publication
Received: 3 September 2018
Revised: 16 February 2019
Accepted: 26 February 2019
Published: 20 October 2019
Authors
Tomer M Schlank
Einstein Institute of Mathematics
Hebrew University of Jerusalem
Jerusalem
Israel
Lior Yanovski
Einstein Institute of Mathematics
Hebrew University of Jerusalem
Jerusalem
Israel